l AND MODULAR BRANCHING RULES FOR Ŝ
نویسنده
چکیده
This paper is concerned with the modular representation theory of the affine Hecke-Clifford superalgebra, the cyclotomic Hecke-Clifford superalgebras, and projective representations of the symmetric group. Our approach exploits crystal graphs of affine Kac-Moody algebras.
منابع مشابه
HECKE - CLIFFORD SUPERALGEBRAS , CRYSTALS OF TYPE A ( 2 ) 2 l AND MODULAR BRANCHING RULES FOR Ŝ
This paper is concerned with the modular representation theory of the affine Hecke-Clifford superalgebra, the cyclotomic Hecke-Clifford superalgebras, and projective representations of the symmetric group. Our approach exploits crystal graphs of affine Kac-Moody algebras.
متن کاملFrom Approximate to Optimal Solutions: Constructing Pruning and Propagation Rules
Abs t rac t At the heart of many optimizat ion procedures are powerful pruning and propagation rules. This paper presents a case study in the construction of such rules. We develop a new algor i thm, Complete Decreasing Best F i t , that finds the opt imal packing of objects into bins. The algor i thm use a branching rule based on the well known Decreasing Best Fi t approximat ion algor i thm. ...
متن کاملBranching Rules for Modular Representations of Symmetric Groups Iii: Some Corollaries and a Problem of Mullineux
Let K be a field of characteristic p > 0, Era the symmetric group on n letters, Sn_1 < Lra the subgroup consisting of the permutations of the first« — 1 letters, and D k the irreducible ATn-module corresponding to a (/^-regular) partition X of n. In [9] we described the socle of the restriction D [T and obtained a number of other results which can be considered as generalisations of the classic...
متن کاملFixed point theorem for non-self mappings and its applications in the modular space
In this paper, based on [A. Razani, V. Rako$check{c}$evi$acute{c}$ and Z. Goodarzi, Nonself mappings in modular spaces and common fixed point theorems, Cent. Eur. J. Math. 2 (2010) 357-366.] a fixed point theorem for non-self contraction mapping $T$ in the modular space $X_rho$ is presented. Moreover, we study a new version of Krasnoseleskii's fixed point theorem for $S+T$, where $T$ is a cont...
متن کاملOn the Modularity of Termination of Term Rewriting Systems
It is well-known that termination is not a modular property of term rewriting systems, i.e., it is not preserved under disjoint union. The objective of this paper is to provide a \uniform framework" for suucient conditions which ensure the modularity of termination. We will prove the following result. Whenever the disjoint union of two terminating term rewriting systems is non-terminating, then...
متن کامل